Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 30, pp. 125-131 (2014)

Integrability of Distributions on Two Kinds of Manifold

Xie Li and Wan Yong

Changsha University of Science and Technology

Abstract: In this paper, we give some sufficient and necessary conditions for integrability of distributions on an almost Hermitian manifold and a quasi Kaehlerian manifold, and generalize Bejancu's and WanYong's research work.

Keywords: almost Hermitian manifold, CR-submanifold, distribution, connection, integrability

Classification (MSC2000): 58A30

Full text of the article:

[Previous Article] [Contents of this Number]
© 2014–2015 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition